OaM cover

Operators and Matrices

Volume: 16

Year: 2022


Issue: 2 (June, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-22 Hong Zou, Tao Yu: Distinguished subspaces of Topelitz operators on Nɸ-type quotient modules 279–297 View View
16-23 Ayça İleri, Selçuk Demir: On an inequality conjectured by Besenyei and Petz 299–307 View View
16-24 Undrakh Batzorig: Determinantal polynomials of a weighted shift matrix with palindromic geometric weights 309–322 View View
16-25 Junjian Yang: Inequalities on 2 × 2 block accretive matrices 323–328 View View
16-26 Lin Zhao, Yanpeng Zheng, Xiaoyu Jiang: Generalizing the Ando-Hiai inequality for sectorial matrices 329–335 View View
16-27 Zameddin I. Ismailov, Rukiye Öztürk Mert: Gaps between some spectral characteristics of direct sum of Hilbert space operators 337–347 View View
16-28 Zahra Hassanpour-Yakhdani, Kourosh Nourouzi: Unit vectors in full Hilbert C(Z)-modules 349–356 View View
16-29 Jireh Loreaux, Gary Weiss: Matrix splitting and ideals in 𝓑(𝓗) 357–370 View View
16-30 Ting Huang, Shu-Xin Miao: Proper nonnegative splittings over proper cones of rectangular matrices 371–399 View View
16-31 Ayoub Ghorbel, Maher Mnif: On a generalization of left and right invertible operators on Banach spaces 401–413 View View
16-32 Dominik Benkovič, Mateja Grašič: Jordan {g,h}-derivations of unital algebras 415–428 View View
16-33 Ángel Rodríguez Palacios, Miguel Cabrera García: Standard operator Jordan rings on Banach spaces, and their derivations 429–446 View View
16-34 Manisha Devi, Jaspal Singh Aujla: A norm inequality for some special functions 447–455 View View
16-35 Hong Huang: Refining some inequalities on 2 × 2 block accretive matrices 457–464 View View
16-36 K. Mahesh Krishna, P. Sam Johnson: Dilations of linear maps on vector spaces 465–477 View View
16-37 Mahbube Moradi, Mahsa Fatehi, Christopher N. B. Hammond: Complex symmetric weighted composition-differentiation operators of order $n$ on the weighted Bergman spaces 479–494 View View
16-38 F. Arzikulov, I. A. Karimjanov: A criterion of local derivations on the seven-dimensional simple Malcev algebra 495–511 View View
16-39 Wenhua Wang, Aiting Wang: The Fourier transform of anisotropic Hardy spaces with variable exponents and their applications 513–528 View View
16-40 Marko Lindner: Minimal families of limit operators 529–543 View View
16-41 Priyanka Grover, Veer Singh Panwar: Bidiagonal decompositions and total positivity of some special matrices 545–558 View View
16-42 Hamid Vaezi, Mohamad Naghlisar: Erratum to Essential norm of weighted composition followed and proceeded by differentiation operator from Bloch-type into Bers-type spaces, Operators and Matrices, 15 (3) (2021), 853-870 559–561 View View
16-43 Zhitao Guo, Xianfeng Zhao: On a Stević-Sharma type operator from QK(p,q) spaces to Bloch-type spaces 563–580 View View